# SDR HNAA2018120500304

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 43,756 hours, 40,907 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 99054733
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN TO GATE. FO'S PFD WENT BLANK ALONG WITH ELECTRICAL ODOR. SELECTED AVIONICS BUSS 2 OFF. SWAPED FO'S PFD AND MFD PER AMM 34-22-01 AND DEACTIVATED MFD PER MEL.
